# SDR SWAA2023031414545

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 56,209 hours, 33,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN FLOOR INTERCOSTAL AT BL 0; STA 538 CRACKED LOCATED IN FWD CARGO DISTRIBUTION BAY FWD MAIN CABIN FLOOR INTERCOSTAL AT BL 0 STA 538 CRACKED LOCATED IN FWD CARGO DISTRIBUTION BAY<[01] R/R CABIN FLOOR INTERCOSTAL AT BL 0; STA 538 REF SRM 51-40-02.
